MAUDE Adverse Event Report: COVIDIEN LP SPIDERFX¿; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

COVIDIEN LP SPIDERFX¿; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number SPD2-US-050-320
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
While deploying the spider wire, the tip of the wire broke off in the carotid.

Brand Name
SPIDERFX¿
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key15190464
Report Number15190464
Device Sequence Number5541878
Product Code NTE
UDI-Device Identifier00821684068342
UDI-Public(01)00821684068342
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2022
Report Date (Section F) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPD2-US-050-320
Device Catalogue NumberSPD2-US-050-320
Device Lot NumberB324880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/25/2022